# SDR USAABB99034

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Engine: Rroyce RB211535E4
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 312N53217
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

SFO - FLT 76 - ON CLIMB-OUT FROM SFO, CREW RECEIVED LEFT ENGINE OVERHEAT WARNING.  CREW PERFORMED PROCEDURES AND THE WARNINGS PERSISTED.  THE ENGINE WAS SECURED.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENT.  (SET 0:20).  MAINTENANCE REPLACED THE LEFT ENGINE HP6 DUCT. (X)
